# SDR 2005FA0001346

- Difficulty date: October 4, 2005
- Submitted: October 4, 2005
- Operation: General aviation
- Aircraft: N186AE
- Make and model: Snias AS350B3
- Aircraft serial: 3872
- Aircraft time: 64 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 64 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Leaf Spring
- Part number: 350A41107620
- Condition: Broken
- Location: Rt Skid
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN HELICOPTER TOOK OFF, PILOT NOTICED AN OBJECT ON THE GROUND WHERE HELICOPTER WAS SITTING. HE SET THE AIRCRAFT BACK DOWN AND RETRIEVED THE OBJECT. HE THEN NOTICED THAT A 3 INCH AFT SECTION OF THE RT SKID LEAF SPRING HAD SNAPPED OFF. THE LEAF SPRING WAS JUST INSTALLED ON THE HELICOPTER PRIOR TO THE FLIGHT. THE LEAF SPRING HAD BEEN REPAIRED AND CAME WITH AN 8130-3. INSPECTION OF THE PART REVEALED RUST IN THE AREA OF THE BREAK WHICH WOULD INDICATE THAT THE PART HAD BEEN CRACKED FOR SOME TIME. PART WAS SENT BACK TO REPAIRER FOR WARRANTY.
